Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimskii Matematicheskii Zhurnal, 2010, Volume 2, Issue 1, Pages 97–109 (Mi ufa45)  

This article is cited in 3 scientific papers (total in 3 papers)

Completeness of exponential systems in weighted spaces on real axe

V. V. Napalkova, A. A. Rumyantsevab, R. S. Yulmukhametova

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia
b Bashkir State University, Ufa, Russia
Full-text PDF (450 kB) Citations (3)
References:
Abstract: It is studied the completeness of exponential systems $\exp(\lambda_kt)$ in the Hilbert space $L_2(\mathbb R;a|x|^\alpha)$, where $\alpha\in(1;2]$, $a>0$. We obtain both the necessary and sufficient conditions of completeness in terms of system $\lambda_k$.
Keywords: completeness of exponential systems, Fourier–Laplace transform, convex function, entire function.
Received: 15.01.2010
Bibliographic databases:
Document Type: Article
UDC: 517.54
Language: Russian
Citation: V. V. Napalkov, A. A. Rumyantseva, R. S. Yulmukhametov, “Completeness of exponential systems in weighted spaces on real axe”, Ufimsk. Mat. Zh., 2:1 (2010), 97–109
Citation in format AMSBIB
\Bibitem{NapRumYul10}
\by V.~V.~Napalkov, A.~A.~Rumyantseva, R.~S.~Yulmukhametov
\paper Completeness of exponential systems in weighted spaces on real axe
\jour Ufimsk. Mat. Zh.
\yr 2010
\vol 2
\issue 1
\pages 97--109
\mathnet{http://mi.mathnet.ru/ufa45}
\zmath{https://zbmath.org/?q=an:1240.30024}
Linking options:
  • https://www.mathnet.ru/eng/ufa45
  • https://www.mathnet.ru/eng/ufa/v2/i1/p97
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Уфимский математический журнал
    Statistics & downloads:
    Abstract page:798
    Full-text PDF :229
    References:73
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024